# SDR SIMA20181107001

- Difficulty date: November 7, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 33,380 hours, 28,846 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 12042036601
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER 1 TOP SKIN SURFACE HAS AREAS OF DAMAGE. R&R RUDDER I TOP SKIN/RIB IAW SRM 51-40-02.
